# SDR SWAA2013051415993

- Difficulty date: May 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 22,164 hours, 13,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LIGHT INOP.  RELAMPED SIGN IAW AMM.
